I've been taking wellbutrin for the past six months now, and things had gotten a lot better. But now I feel like my medicine isn't working anymore or something...I know you are supposed to plateau at some point, but this feels more like I'm going downhill. That empty hole has come back, and I feel like I can't enjoy anything anymore. Has anyone else experience this??
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...